# SDR 2009FA0000071

- Difficulty date: February 10, 2009
- Submitted: February 10, 2009
- Operation: General aviation
- Aircraft: N129PA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0346
- Aircraft time: 833 hours
- Engine: Cont IO240B
- Engine time: 833 hours
- Propeller: Snsnch W69EK63
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Relief Valve
- Part number: 631687
- Condition: Sticking
- Location: Zone 400
- Part time: 833 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT CALLED TOWER TO REQUEST PERMISSION FOR PRIORITY APPROACH TO AIRPORT DUE TO A LOW OIL PRESSURE INDICATION. ACFT LANDED WITHOUT INCIDENT. MX PROCEDURES CONSISTING OF CLEANING OIL PRESSURE RELIEF VALVE PERFORMED, WITH A SATISFACTORY OPS RUN-UP CHECK. ACFT APPROVED FOR RETURN TO SERVICE BY AUTHORIZED MX PERSONNEL.
